# SDR 96ZZZM812

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, THE LEFT UPPER WING SKIN CRACKED, ZONE 532.  REMOVED DAMAGED AREA, INSTALLED FILLER AND DOUBLER IAW BEECH SRM 51-70-00, FIGURE 15.  (M)
